# SDR FDEA201009043275

- Difficulty date: September 4, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 16,174 hours, 9,016 cycles
- Engine: Ge CF680
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AFTER 45 MINUTE GOT MAIN DECK LOOP FAULT AND ALMOST IMMEDIATELY MAIN CARGO SMOKE. DONNED O2 MASKS.  AFTER A FEW SECONDS GOT AVIONICS SMOKE. ENROUTE WE HAD DETECTED WHAT SEEMED LIKE HOT AIR COMING FROM THE AIR CONDITIONING, EVEN THOUGH THE TEMPERATURES WERE SHOWING LOW.  AFTER LANDING ALL INDICATIONS CEASED. NO INDICATION OF SMOKE ANYWHERE.  RAN BOTH PACKS ON APU. OIL ODOR IN COCKPIT. R & R AVIONICS BLOWER FILTER IAW MM 21-21-16-04-0. OIL ODOR STILL EVIDENT, NOT AS BAD. RAN BOTH ENGS PER JRH. NO OIL ODOR WITH APU BLEED OFF.  NO SMOKE,        'HAZE', OR 'BLOWDRYER' ODOR DETECTED IN COCKPIT OR AVIONICS BAY.
